MAUDE Adverse Event Report: MILTENYI BIOTEC B.V. & CO. KG CRYOMACS FREEZING BAGS 500

MILTENYI BIOTEC B.V. & CO. KG CRYOMACS FREEZING BAGS 500
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/25/2019
Type of Reportable Event Malfunction
Event or Problem Description
The customer complained about the breakage of a cryomacs freezing bag during thawing.Photos and an incompletely filled in questionnaire were available for the investigation.The customer stated that no serious deterioration in the state of health of the patient occured but did not give any details.Based on the available information no detailed investigation was possible.A deviation in handling the bag causing physical stress is suspected.This is the second complaint for this lot with an incident rate of (b)(4).

Brand Name
CRYOMACS FREEZING BAGS 500
Common Device Name
CRYOMACS FREEZING BAGS 500
Manufacturer (Section D)
MILTENYI BIOTEC B.V. & CO. KG
friedrich-ebert-str. 68
bergisch gladbach, 51429
GM  51429
MDR Report Key9590670
Report Number3005290010-2020-00003
Device Sequence Number491651
Product Code KSR
UDI-Device Identifier04049934000294
UDI-Public04049934000294
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
BK090020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/14/2021
Device Model NumberN/A
Device Catalogue Number200-074-402
Device Lot Number6181214013
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2020
Initial Report FDA Received Date01/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1